# SDR SWAA2024062706009

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 71,964 hours, 42,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMX BATTERY PACK M01674 FAILS CAPACITANCE CHECK.   REMOVED AND REPLACED EMX BATTERY PACK M01674 PER AMM 33-51-06-960-805-NG
